# SDR CALA2021071401092

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 68,027 hours, 24,632 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 902864
- Part serial: 1871
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NO2 ENG OVHT. FOLLOWED QRH. SHUT ENG DOWN CREW DEBRIEF OVERHEAT WAS HIGH NACELLE TEMP. LIGHT. REMOVED AND REPLACED AFT RIGHT ENGINE FIRE DETECTOR ASSEMBLY PER AMM TASK 26-11-01-000-802. OPS CHECKS NORMAL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1085427  SN OFF 1792 DETECTOR, FIRE,  OFF 29-2611-9-0004 1792 ON 29-2611-9-0004 5562 DETECTOR, FIRE,  OFF 29-2611-9-0003 1813 ON 29-2611-9-0003 4887 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1306612  SN OFF 1813 AMM26-11-01/401. REPLACED #2 ENG. LOWER CORE FIRE DETECTOR LOOP IAW REMOVED REPLACED  LOWER FAN CASE FIRE DETECTION LOOP P/N902016-01 . FIRE TEST PASSES. REF AMM 26-11-01/401 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1013916  SN OFF 1447 DETECTOR, FIRE,  OFF 29-2611-9-0002 1447 ON 29-2611-9-0002 6426 DETECTOR, FIRE,  OFF 29-2611-9-0001 1871 ON 29-2611-9-0001 2014 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1160242  SN OFF 1871 OPERATIONAL TEST AMM 26-11-01-400-802, 26-11-00-710-801. REMOVED AND REPLACED UPPER FAN FIRE LOOP AND PERFORMED RAN ENGINE FOR 5 MINUTES WITH BLEED ON AND PACKS LIGHT REMAINED EXTINGUISHED. PERFORMED BITE ON BOX NO FAULTS REF. AMM 26-11-00-710-801, 71-00-00-800-803-F00.
